Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Gyenis, Zalán"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 12.

Article

Rédei, Miklós ORCID: 0000-0001-5298-1443 and Gyenis, Zalán (2021) The maxim of probabilism, with special regard to Reichenbach. Synthese, 199 (3-4). 8857 - 8874. ISSN 1573-0964

Miklós, Rédei ORCID: 0000-0001-5298-1443 and Gyenis, Zalán (2021) Having a look at the Bayes Blind Spot. Synthese. ISSN 0039-7857

Brown, William, Gyenis, Zalán and Rédei, Miklós ORCID: 0000-0001-5298-1443 (2018) The modal logic of Bayesian belief revision. Journal of Philosophical Logic. ISSN 0022-3611

Gyenis, Zalán and Rédei, Miklós ORCID: 0000-0001-5298-1443 (2017) General properties of Bayesian learning as statistical inference determined by conditional expectations. Review of Symbolic Logic, 10 (4). pp. 719-755. ISSN 1755-0203

Gyenis, Zalán and Rédei, Miklós ORCID: 0000-0001-5298-1443 (2017) Categorial subsystem independence as morphism co-possibility. Communications in Mathematical Physics. ISSN 0010-3616

Gyenis, Zalán and Rédei, Miklós ORCID: 0000-0001-5298-1443 (2017) Common cause completability of non-classical probability spaces. Belgrade Philosophical Annual. ISSN 0353-3891

Rédei, Miklós ORCID: 0000-0001-5298-1443 and Gyenis, Zalán (2016) Measure theoretic analysis of consistency of the Principal Principle. Philosophy of Science, 83 (5). pp. 972-987. ISSN 0031-8248

Gyenis, Zalán, Hofer-Szabo, Gabor and Rédei, Miklós ORCID: 0000-0001-5298-1443 (2016) Conditioning using conditional expectations:the Borel-Kolmogorov Paradox. Synthese, 194 (7). pp. 2595-2630. ISSN 0039-7857

Gyenis, Zalán and Rédei, Miklós ORCID: 0000-0001-5298-1443 (2015) Defusing Bertrand's paradox. British Journal for the Philosophy of Science, 66 (2). 349 - 373. ISSN 0007-0882

Gyenis, Zalán and Rédei, Miklós ORCID: 0000-0001-5298-1443 (2014) Atomicity and causal completeness. Erkenntnis, 79 (3). pp. 437-451. ISSN 0165-0106

Gyenis, Zalán and Rédei, Miklós ORCID: 0000-0001-5298-1443 (2011) Characterizing common cause closed probability spaces. Philosophy of Science, 78 (3). pp. 393-409. ISSN 0031-8248

Lászlo, E. Szabó, Gyenis, Balázs, Gyenis, Zalán, Rédei, Miklós ORCID: 0000-0001-5298-1443 and Szabó, Gábor (2010) Korrelációk kauzális magyarázata. Magyar Filozófiai Szemle, 2010 (3). ISSN 0025-0090

This list was generated on Sat Jul 20 05:51:00 2024 BST.